It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have been on Lexapro for about 3 weeks now. I noticed at first my appetite really diminished because my stomach had to adjust to the medication.

Now I find I can eat without ever feeling full.

At first it made me really really tired. Now I
don't have anxiety but I have way too much energy. I am also suffering from restless leg syndrom. I will wait another week or two and see what happens since I am also going through menopause (that in itself makes you crazy). If I still have all this excess energy and restless leg problems I will go back to the doc. Maybe I am on too high a dose. I take 10 mg.





All times are GMT -7. The time now is 04:06 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!